# SDR SWAA981435

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D CHECK, FOUND RIGHT HAND CENTER EMERGENCY LIGHTS BATTERY PACK WILL NOT CHARGE.  REMOVED AND REPLACED BATTERY PACK PER BOEING MM.
